# SDR 96ZZZX3138

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: CEKP3AR112
- Condition: Worn
- Location: T/R
- Part time: 445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
